The Michigan Mathematical Journal

Parameterizing conjugacy classes of maximal unramified tori via Bruhat-Tits theory

Stephen DeBacker

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 54, Issue 1 (2006), 157-178.

Dates
First available in Project Euclid: 7 April 2006

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1144437442

Digital Object Identifier
doi:10.1307/mmj/1144437442

Mathematical Reviews number (MathSciNet)
MR2214792

Zentralblatt MATH identifier
1118.22005

Subjects
Primary: 20G25: Linear algebraic groups over local fields and their integers
Secondary: 30E28 20G15: Linear algebraic groups over arbitrary fields

Citation

DeBacker, Stephen. Parameterizing conjugacy classes of maximal unramified tori via Bruhat-Tits theory. Michigan Math. J. 54 (2006), no. 1, 157--178. doi:10.1307/mmj/1144437442. http://projecteuclid.org/euclid.mmj/1144437442.


Export citation

References

  • A. Borel, Linear algebraic groups, 2nd ed., Grad. Texts in Math., 126, Springer-Verlag, New York, 1991.
  • F. Bruhat and J. Tits, Groupes réductifs sur un corps local. I. Données radicielles valuées, Inst. Hautes Études Sci. Publ. Math. 41 (1972), 5--251.
  • ------, Groupes réductifs sur un corps local. II. Schémas en groupes. Existence d'une donnée radicielle valuée, Inst. Hautes Études Sci. Publ. Math. 60 (1984), 197--376.
  • R. Carter, Finite groups of Lie type. Conjugacy classes and complex characters, Wiley, Chichester, 1993 [1985].
  • S. DeBacker, Parameterizing nilpotent orbits via Bruhat--Tits theory, Ann. of Math. (2) 156 (2002), 295--332.
  • S. DeBacker and D. Kazhdan, Murnaghan--Kirillov theory for depth zero supercuspidal representations: Reduction to cuspidal local systems, preprint.
  • M. Demazure and A. Grothendieck, Schémas en groupes. II: Groupes de type multiplicatif, et structure des schémas en groupes généraux, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3), Lecture Notes in Math., 152, Springer-Verlag, Berlin, 1962/1964.
  • P. Gérardin, Construction de séries discrètes $p$-adiques, Lecture Notes in Math., 462, Springer-Verlag, Berlin, 1975.
  • D. Kazhdan and G. Lusztig, Fixed point varieties on affine flag manifolds, Israel J. Math. 62 (1988), 129--168.
  • A. Moy and G. Prasad, Unrefined minimal $K$-types for $p$-adic groups, Invent. Math. 116 (1994), 393--408.
  • ------, Jacquet functors and unrefined minimal $K$-types, Comment. Math. Helv. 71 (1996), 98--121.
  • G. Rousseau, Immeubles des groupes réductifs sur les corps locaux, Thèse, Paris XI, 1977.
  • J.-P. Serre, Local fields (M. J. Greenberg, trans.), Grad. Texts in Math., 67, Springer-Verlag, Berlin, 1979.
  • ------, Galois cohomology (P. Ion, trans.), Springer-Verlag, Berlin, 1997.
  • J. Tits, Reductive groups over local fields, Automorphic forms, representations, and $L$-functions (A. Borel, W. Casselman, eds.), Proc. Sympos. Pure Math., 33, pp. 29--69, Amer. Math. Soc., Providence, RI, 1979.
  • J.-L. Waldspurger, Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke, Bull. Soc. Math. France 124 (1996), 1--34.
  • ------, Intégrales orbitales nilpotentes et endoscopie pour les groupes classiques non ramifiés, Astérisque 269 (2001).
  • J.-K. Yu, Construction of tame supercuspidal representations, J. Amer. Math. Soc. 14 (2001), 579--622.